Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83032
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Direct adaptive fuzzy control for nonlinear systems with time-varying delays
Author: Chen, B.
Liu, X.
Liu, K.
Shi, P.
Lin, C.
Citation: Information Sciences, 2010; 180(5):776-792
Publisher: Elsevier Science Inc
Issue Date: 2010
ISSN: 0020-0255
Statement of
Responsibility: 
Bing Chen, Xiaoping Liu, Kefu Liu, Peng Shi, Chong Lin
Keywords: Nonlinear systems; Adaptive fuzzy control; Time-delay; Razumikhin functional; Output tracking
Rights: © 2009 Elsevier Inc. All rights reserved.
RMID: 0020128036
DOI: 10.1016/j.ins.2009.11.004
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.